| Model Number |
FGS-0500 |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had issue swallowing the capsule.After a couple of tries, the patient was unable to swallow the capsule and the study was cancelled.There was no patient and user harm.